# SDR AU960741

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767238
- Engine: Pwa JT9D7R4E
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: B101124
- Condition: Faulty
- Location: Emergency Equip
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH OFF WING SLIDE FAULTY - SLIDING SURFACE DEFECTIVE
